Bo Guan Jong-Shenq Guo Bei Hu Urszula Ledzewicz Yuan Lou Fernando Reitich
Discrete & Continuous Dynamical Systems - B 2012, 17(6): i-iii doi: 10.3934/dcdsb.2012.17.6i
It is our great privilege to serve as Guest Editors for this special issue of Discrete and Continuous Dynamical Systems, Series B honoring Professor Avner Friedman on his 80th birthday.

For more information please click the "Full Text" above.
A Monge-Ampère type fully nonlinear equation on Hermitian manifolds
Bo Guan Qun Li
Discrete & Continuous Dynamical Systems - B 2012, 17(6): 1991-1999 doi: 10.3934/dcdsb.2012.17.1991
We study a fully nonlinear equation of complex Monge-Ampère type on Hermitian manifolds. We establish the a priori estimates for solutions of the equation up to the second order derivatives with the help of a subsolution.
keywords: a priori estimates. fully nonlinear equations Hermitian manifolds Complex Monge-Ampère equations

Year of publication

Related Authors

Related Keywords

[Back to Top]